Hope you are doing fine…
I am a 40 years old lady and always had thick densed hair.
But since july’14 I suddenly started losing hair. I was devastated when doctor said it Will take 3-4 months to stop… I was losing 100+ hair.I got my blood test done and my DHT and dhea was high. So doctor gave me fincar 5 mg daily and aldactone 50 mg twice daily. After 3/4 months hair fall reduced to some extent but never came to normal. But I was feeling little better.. my hair fall from December’14 till march’15 was arlound 50/60 on average with little fluctuation on and off. though 11 months back i used to lose just 20/30 hair a day.
In my march’15 report DHT, testetrone and dhea all was normal so doctor asked me to reduce aldactone to 25 mg twice daily and take dutas. 5 daily…
But after reducing aldactone my hair fall increased again… SO I STARTED TAKING ALDACTONE 50 MG TWICE A DAY AND DUTAS DAILY
BUT SINCE 26th JUNE 2015 my hair fall again 100+ on hair wash days
LAST 45 DAYS even non hair wash days i am losing 100 hair.
I am so devastated and can’t stop crying…
Read your article so felt like seeking your help..
PLEASE TELL ME IF THIS IS CHRONIC TELOGEN, WILL ALL MY HAIR REGROW OR THEY ARE FALLING PERMANENTLY?
I ALSO LOSE TINY HAIR WITH ROOTS, IS IT ALARMING?
IS DUTAS AND ALDACTONE CAUSING HAIR FALL?
i switched to dutas from fincar in april and my hair fall increased from june… is it due to dutas?
if i stop dutas and switch to fincar now will it cause more shedding?
I AM USING NEUTRIDERM LOTION FOR LAST ONE YEAR
I GOT MYSELF CHECKED …I HAVE NO THYROID, NO PCO, NO OTHER ILLNESS…
PLEASE PLEASE PLEASE HELP
I see the desperate undertone in your email. You are under the care of a doctor and you need to follow up with your doctor for treatment. The Internet is a great source of general information and NOT a place for personal medical treatment.
There is one thing I must stress that you should ask your doctor about: Finasteride or Dutasteride is NOT meant to be taken by women.